# SDR AU961072

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057651
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR INTERNAL GEARS STRIPPED - SUSPECT  CAUSED BY ADJUSTMENT OF UPLOCK MICROSWITCH ALLOWING OVERTRAVEL OFTHE ACTUATOR
